# SDR UPS03841402

- Difficulty date: September 9, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558411
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  AFT PIT AT STA 1220 STR 34R INSIDE TORQUE BOX AREA FITTING CRACKED.  REMOVED FITTING CRACKED IAW DC8 SRM 51-1-20D, REC'D NEW Z-FITTING AND 2 EA PLATES P/N 3755841-1, P/N 3755841-3, P/N 3755841-5.  LOCATED, DRILLED, AND TRIMMING IAW DC8 SRM 53-2-0, AND 51-1-20D.  INSTALLED Z-FITTING AND PLATES IAW DC8 SRM 51-1-20D.
